MathSciNet Relay Station
MathSciNet bibliographic data
MR1609682 65M30
Ames, Karen A.; Clark, Gordon W.; Epperson, James F.; Oppenheimer, Seth F. A comparison of regularizations for an ill-posed problem. Math. Comp. 67 (1998), no. 224, 1451–1471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement